# SDR SWIA202162974

- Difficulty date: October 14, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON FLOOR SILL @STRG 17R BTW FS 589.00 AND FS 605.00.    (C-CHECK RO 12-4-2021)    BLENDED OUT CORROSION ON R/H FLOOR SILL BETWEEN FS589.00 AND FS605.00. REF. REO 601R-53-00-526 REV.-- DATED 05/22/2013 .FOUND TO BE IN LIMITS REF REO 601R-53-00-526 REV.-- DATED 05/22/2013. COMPLIED WITH ALL STEPS OF REO 601R-53-00-526 REV.-- DATED 05/22/2013
